# SDR FDEA201208233145

- Difficulty date: August 23, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 24,491 hours, 13,110 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: A5378193520300
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR CLEVIS ADAPTER UPPER SURFACE CORRODED 10 SQUARE INCHES LOCATED FR 25 BTWN 2R &   3R SEAT TRACKS AFTER REMOVAL OF LEVEL 1 CORROSION IAW FRSM 51-74-10, PARA 5 FOUND NO LIMITS FOR CLEVIS ADAPTER AT FR25.  R & R CLEVIS ADAPTER IAW SRM 51-40-21, PARA 6-7. REPROTECTED AREA IAW SRM 51-75-10.
